# SDR AUS20020700

- Difficulty date: July 12, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Hughes 269C
- Engine: Lyc HO360C1A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 61E22534
- Condition: Faulty
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NEWLY FITTED ENGINE CARBURETTOR WAS UNABLE TO LEAN THE MIXTURE USING THE MIXTURE SCREW.
